Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periodic modules with large periods


Author: Jon F. Carlson
Journal: Proc. Amer. Math. Soc. 76 (1979), 209-215
MSC: Primary 20C05
MathSciNet review: 537075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a nonabelian group of order $ {p^3}$ and exponent p, where p is an odd prime. Let K be a field of characteristic p. In this paper it is proved that there exist periodic KG-modules whose periods are 2p. Some examples of such modules are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05

Retrieve articles in all journals with MSC: 20C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537075-4
PII: S 0002-9939(1979)0537075-4
Keywords: Periodic modules, modular group algebras
Article copyright: © Copyright 1979 American Mathematical Society